# SDR FDEA201910302786

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Part number: 146N469327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1681 APPROX RBL 24 NUTPLATE STRIP UNDER THE FLOOR BEAM UPPER CAP   IS CORRODED REMOVED CORRODED NUTPLATE STRAP , REMOVED CORROSION UNDER   STRAP,TREATED BARE METAL, FABRICATED NEW STRAP  INSTALLED IAW B757 SRM 51-40-02,   SRM 51-20-01, SRM 53-60-51-1A,SRM 53-00-51-1A,DWG:146N5693 REV:C
